Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A product integral representation for an evolution system


Author: J. V. Herod
Journal: Proc. Amer. Math. Soc. 27 (1971), 549-556
MSC: Primary 47.80
MathSciNet review: 0275244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a product integral representation for a nonlinear evolution system. The representation is valid for expansive systems and provides an analysis in the nonexpansive case which is different from ones previously discovered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0275244-4
PII: S 0002-9939(1971)0275244-4
Keywords: Product integral, evolution system, semigroups of operators
Article copyright: © Copyright 1971 American Mathematical Society